# SDR SIMA20211007003

- Difficulty date: October 7, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 51,630 hours, 44,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP.-C/A-RAR MAIN DOOR EMERGENCY LIGHT IAW EMB 145 AMM 33-50-06 OCK GOOD
